Facebook Pixel


By June 24, 2017 - 12:34pm
Rate This

I was making out with my bf (only preum was present) but generally I am really paranoid so I took a morning after pill of two doses. The pill was taken 22 hours after the sexual arousal and then 12 hours later. An exact week has passed and today while checking my cervical mucus I noticed I was bleeding, i had little cramps 30 minutes earlier from that too. I am aware that Plan b or MAPills mess w/ your cycle but is it completely normal? (My period is due in 9-10 days)

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!